# SDR UIEA2019110805870

- Difficulty date: November 4, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 78,892 hours, 10,734 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 32052211
- Condition: Inoperative
- Location: Bleed System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L  ISOLATION VALVE PB  IS  INOP.( REMOVED AND REPLACED L ISLN VLV PB IAW B767 SWPM 20-84-14. PERFORMED SATISFACTORY L ISLN VLV OPS CHK IAW B767 AMM 36-11-04.  )
